Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What tablet should I take to get rid of knee pain ?

i twisted my knee by getting out of my stepdad car on monday 28th february 2011 but my knee is not getting any better but i am not sure what to do about my knee as i tryed pain killers & gels & resting & soaking it but nothing work please help me
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
wear knee cap give it hot fomentation and internally have punarnava guggul with triodashang guggul. You can fry some dried ginger in sesame oil and apply this oil locally.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Hi greetings from health care magic
It may be due to pressure effect on anterior cruciate ligament. If you are not getting any result after pain killer and other treatment can consult for homeopathy. homeopathy has also a good effect on ligament injury. Thank you
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor